Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 95, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 15, 2020, 12:51 PM CDT for 4 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2020, 12:51 PM CDT (17:51 UTC)
- Expired
- Jul 15, 2020, 1:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 1:37 PM CDT | TORNADO | 2 Nw Green Valley, IL | |
| Jul 15, 1:45 PM CDT | TORNADO | S South Pekin, IL | BRIEF TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050
WUUS53 KILX 151751
SVRILX
ILC057-125-143-179-151845-
/O.NEW.KILX.SV.W.0095.200715T1751Z-200715T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1251 PM CDT Wed Jul 15 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
East central Fulton County in west central Illinois...
Central Tazewell County in central Illinois...
Northeastern Mason County in central Illinois...
South central Peoria County in central Illinois...
* Until 145 PM CDT.
* At 1251 PM CDT, a severe thunderstorm was located near Havana,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Peoria, Pekin, Havana, Bartonville, Creve Coeur, Marquette Heights,
Tremont, Bellevue, Manito, South Pekin, Glasford, Green Valley,
North Pekin, Dillon, Norwood, Kingston Mines, Mapleton, Forest
City, Banner and Liverpool.
This includes the following highways...
Interstate 155 between mile markers 19 and 24.
Interstate 474 between mile markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4027 9003 4041 9014 4072 8969 4045 8941
TIME...MOT...LOC 1751Z 237DEG 23KT 4037 8999
HAIL...1.00IN
WIND...60MPH
$$
Shimon3 follow-up statements
496
WWUS53 KILX 151803
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
103 PM CDT Wed Jul 15 2020
ILC057-125-143-179-151845-
/O.CON.KILX.SV.W.0095.000000T0000Z-200715T1845Z/
Fulton-Tazewell-Mason-Peoria-
103 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EAST CENTRAL FULTON...CENTRAL TAZEWELL...NORTH CENTRAL MASON AND
SOUTH CENTRAL PEORIA COUNTIES...
At 103 PM CDT, a severe thunderstorm was located near Manito, or 11
miles northeast of Havana, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Peoria, Pekin, Bartonville, Creve Coeur, Marquette Heights, Tremont,
Bellevue, Manito, South Pekin, Glasford, Green Valley, North Pekin,
Dillon, Norwood, Kingston Mines, Mapleton, Forest City, Banner,
Peoria International Airport and Powerton.
This includes the following highways...
Interstate 155 between mile markers 20 and 24.
Interstate 474 between mile markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 4034 8996 4045 9003 4072 8969 4045 8941
TIME...MOT...LOC 1803Z 237DEG 23KT 4041 8990
HAIL...1.00IN
WIND...60MPH
$$
Shimon920
WWUS53 KILX 151817
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
117 PM CDT Wed Jul 15 2020
ILC057-151826-
/O.CAN.KILX.SV.W.0095.000000T0000Z-200715T1845Z/
Fulton-
117 PM CDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FULTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4068 8965 4050 8946 4039 8992 4054 8987
TIME...MOT...LOC 1816Z 237DEG 23KT 4046 8980
$$
ILC125-143-179-151845-
/O.CON.KILX.SV.W.0095.000000T0000Z-200715T1845Z/
Tazewell-Mason-Peoria-
117 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL TAZEWELL...NORTH CENTRAL MASON AND SOUTH CENTRAL
PEORIA COUNTIES...
At 116 PM CDT, a severe thunderstorm was located over Manito, or 11
miles southwest of Pekin, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Peoria, Pekin, Bartonville, Creve Coeur, Marquette Heights, Tremont,
Manito, South Pekin, Glasford, North Pekin, Kingston Mines, Mapleton
and Powerton.
This includes the following highways...
Interstate 155 near mile marker 24.
Interstate 474 between mile markers 6 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 4068 8965 4050 8946 4039 8992 4054 8987
TIME...MOT...LOC 1816Z 237DEG 23KT 4046 8980
HAIL...1.00IN
WIND...60MPH
$$
Shimon293
WWUS53 KILX 151833
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
133 PM CDT Wed Jul 15 2020
ILC125-143-179-151845-
/O.CON.KILX.SV.W.0095.000000T0000Z-200715T1845Z/
Tazewell-Mason-Peoria-
133 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL TAZEWELL...NORTHEASTERN MASON AND SOUTH CENTRAL PEORIA
COUNTIES...
At 133 PM CDT, a severe thunderstorm was located over South Pekin, or
near Pekin, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pekin, Bartonville, Creve Coeur, Marquette Heights, Tremont, South
Pekin, North Pekin, Kingston Mines, Mapleton and Powerton.
This includes the following highways...
Interstate 155 near mile marker 24.
Interstate 474 between mile markers 9 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 4065 8962 4050 8946 4043 8976 4053 8979
TIME...MOT...LOC 1833Z 237DEG 23KT 4052 8968
HAIL...1.00IN
WIND...60MPH
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:19 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 15, 11:19 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1119 AM CDT Wed Jul 15 2020 .SYNOPSIS... Issued at 1100 AM CDT Wed Jul 15 2020 Expect thunderstorms to gradually increase in activity from west central Illinois into eastern Illinois through the afternoon hours today. Some storms may be strong to severe, with damaging wind gusts, hail, and a threat for an isolated tornado or two in the region. Chances for showers and isolated thunderstorms continue into the second half of the week. Temperatures will increase toward the weekend. && .UPDATE... Issued at 1119 AM CDT Wed Jul 15 2020 Updates made to precipitation amount for this afternoon as additional rounds of thunderstorms affect west central IL through the afternoon, while eastern IL likely sees a bit more limited precipitation as a more progressive linear convective system develops for late afternoon and evening sweeping through eastern IL later in the day. Otherwise, developing severe thunderstorm potential today as a surge of increased moisture pushes through central IL and daytime heating and destabilization allow fuel a couple of shortwave disturbances ahead of an approaching cold front. Enhanced risk for severe thunderstorms continues from a broad area around Springfield southward, while slight risk remains from around Effingham to Havana north and eastward. Precipitation amounts could be around 2 inches around the Illinois River Valley south of Peoria, with locally greater amounts, while most of central IL sees typical amounts around an inch to inch and a half. && .SHORT TERM...(Today and tonight) ISSUED AT 249 AM CDT Wed Jul 15 2020 A much different picture this morning, than from 24 hours ago. Clouds are quickly increasing across the western Midwest, expected to bring mostly cloudy skies to the region today. Early morning radar shows two complexes that are worth mentioning. The first complex is more linear across northern Missouri, associated with the frontal boundary. This area is expected to continue pushing eastward through the morning, however as it approaches the western CWA, drier conditions should hold of any precip till around 12z. A large precip shield is evident on mosaic radar, as the 0.5-degree scan shows some precip beginning to show across western IL, and even inching into the far western CWA. Mid and low level moisture profiles are still very dry, as Td spreads are in the 8-10 degree range. Expecting showers and storms to slowly shift southeast, before being ingested into the MCS that is tracking through Kansas currently. This is the main convective system that will be of focus today across central and southern Illinois. This MCS will ride along the stalled out boundary from the upper Low pressure system in southern Canada. With the track along and south of the I-72 corridor, expecting storms to continue for a majority of the afternoon and evening with this complex. SPC did increase portions of the CWA into the Enhanced Risk category for severe weather this afternoon and evening. This area is focused sw of a Rushville-Lincoln-Effingham enclosure. With the frontal boundary stalled out, and the complex tracking along this boundary, expecting shear values to increase through the day. Looking over hodographs this morning, there is indication for the possibility of tornadoes this afternoon with supercell development. However, this threat should be limited to the afternoon as storms build and move east. As the evening arrives, expecting the main concerns to shift into a damaging wind event, with a more linear progression of cells. As with any of the storms, the possibility of hail will occur, but this threat appears lower than the others. WPC did mention with their morning update about the chance for heavy rainfall. Models are hinting at upwards of 2 inches of rain, especially along the boundary and to the south...so southern Illinois. Some localized 3 inch values could occur however those appear to be south of the ILX CWA. As this system exits overnight, the weak cold front will dip southeast of the CWA. This is expected to end rain chances overnight into early Thursday morning. However, temps will remain mild, as this is not a very dominate frontal passage. .LONG TERM...(Thursday through Tuesday) ISSUED AT 249 AM CDT Wed Jul 15 2020 Looking ahead to the rest of this week and weekend...precipitation activity will continue each day throughout much of the period. Although this should remain isolated to maybe scattered in nature. High pressure situated across the southern US will lift into the central latitudes towards the weekend, lifting the excessive heat currently in the desert sw. This will bring hot and humid conditions back to the Midwest for the upcoming weekend, as temps peak in the 90s...with morning lows being very mild in the mid 70s. With the hot humid conditions, Td values will peak in the mid to upper 70s, bringing heat index values into the 100-110 degree range. Current indications for the weekend show a heat advisory may be needed Saturday and Sunday. The heat does not appear to let up anytime soon, as predictions for well above average temperatures continues into the start of next week...temps linger in the 90s. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 622 AM CDT Wed Jul 15 2020 Active weather is expected across central Illinois later today. This morning, VFR conditions and light south to southeast winds will continue ahead of an approaching decaying complex of storms. While a few showers may persist across central Illinois, expect this initial round to fall apart. New thunderstorm development is expected this afternoon and will eventually congeal into a line of storms by this evening as they race east across the state. Storms could be severe with damaging winds. As storms exit east, a period of light and variable winds will trend towards the north or northeast, while MVFR or IFR clouds set up over the region overnight. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...37 SYNOPSIS...37 SHORT TERM...Baker LONG TERM...Baker AVIATION...Deubelbeiss
Hazardous weather outlook, Jul 15, 12:00 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1200 PM CDT Wed Jul 15 2020 ILZ040>042-047>054-061-066-161100- Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie- Sangamon-Schuyler-Scott-Shelby- 1200 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is an enhanced risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado or two, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-161100- Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas- Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt- Richland-Stark-Tazewell-Vermilion-Woodford- 1200 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a slight risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. 37
In the hours before
Special weather statement, Jul 15, 10:35 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1035 AM CDT Wed Jul 15 2020
ILZ040-151615-
Schuyler-
1035 AM CDT Wed Jul 15 2020
...STRONG THUNDERSTORM WINDS POSSIBLE FOR NORTHWESTERN SCHUYLER
COUNTY UNTIL 1115 AM CDT...
At 1034 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Point to near Camp Point. Movement
was northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Littleton, Huntsville, Camden, Doddsville and Weinberg King State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4029 9091 4028 9047 4008 9068 4008 9070
4009 9071 4010 9070 4011 9071 4011 9091
TIME...MOT...LOC 1534Z 223DEG 38KT 4021 9119 4007 9107
ShimonSpecial weather statement, Jul 15, 11:37 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1137 AM CDT Wed Jul 15 2020
ILZ036-040-041-047-151715-
Mason-Schuyler-Cass-Fulton-
1137 AM CDT Wed Jul 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...NORTH
CENTRAL CASS...CENTRAL SCHUYLER AND WEST CENTRAL MASON COUNTIES UNTIL
1215 PM CDT...
At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rushville, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Havana, Rushville, Lewistown, Cuba, Astoria, Vermont, Ipava, Bath,
Browning, Frederick, Bluff City, Chatauqua Park, Ray, Snicarte,
Duncan Mills, Marbletown and Poplar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4028 9047 4027 9045 4029 9045 4049 9020
4024 8994 4001 9050 4015 9065
TIME...MOT...LOC 1637Z 230DEG 34KT 4015 9048
37Special weather statement, Jul 15, 12:13 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Lincoln IL 1213 PM CDT Wed Jul 15 2020 ILZ036-040-041-151800- Mason-Schuyler-Fulton- 1213 PM CDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FULTON...EASTERN SCHUYLER AND CENTRAL MASON COUNTIES UNTIL 100 PM CDT... At 1213 PM CDT, Doppler radar was tracking a strong thunderstorm near Astoria, or 11 miles west of Havana, moving northeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Havana, Lewistown, Astoria, St. David, Bath, Dunfermline, Bryant, Liverpool, Topeka, Bluff City, Chatauqua Park, Duncan Mills, Marbletown, Little America and Poplar City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4015 9028 4027 9038 4053 9005 4027 8987 TIME...MOT...LOC 1713Z 235DEG 23KT 4025 9026 37
Special weather statement, Jul 15, 12:49 PM CDT, 2 minutes before
Special Weather Statement National Weather Service Lincoln IL 1249 PM CDT Wed Jul 15 2020 ILZ029-036-037-041-151830- Tazewell-Peoria-Mason-Fulton- 1249 PM CDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FULTON... SOUTHWESTERN TAZEWELL...NORTHEASTERN MASON AND SOUTH CENTRAL PEORIA COUNTIES UNTIL 130 PM CDT... At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near Havana, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pekin, Havana, Bartonville, Creve Coeur, Marquette Heights, Bellevue, Manito, South Pekin, Glasford, Hopedale, Green Valley, North Pekin, Dillon, Norwood, Kingston Mines, Dunfermline, Mapleton, Forest City, Banner and Liverpool. This includes the following highways... Interstate 155 between mile markers 18 and 22. Interstate 474 between mile markers 5 and 6, and near mile marker 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4028 9002 4041 9014 4072 8971 4043 8941 TIME...MOT...LOC 1748Z 237DEG 23KT 4036 9001 Shimon
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 10:35 AM CDT | Special Weather Statement | ILX | Schuyler | 40 min |
| Jul 15, 11:37 AM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 38 min |
| Jul 15, 12:13 PM CDT | Special Weather Statement | ILX | Fulton | 47 min |
| Jul 15, 12:49 PM CDT | Special Weather Statement | ILX | Tazewell | 41 min |
| Jul 15, 1:00 PM CDT | Special Weather Statement | ILX | Fulton | 60 min |
| Jul 15, 1:41 PM CDT | Tornado Warning | ILX | Tazewell | 34 min |
| Jul 15, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Peoria, Tazewell, Woodford | 60 min |
| Jul 15, 2:30 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell | 3 hr |
| Jul 15, 3:12 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 48 min |
| Jul 15, 3:15 PM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 4 hr |
| Jul 15, 3:55 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 35 min |
| Jul 15, 4:07 PM CDT | Tornado Warning | ILX | McLean | 8 min |
| Jul 15, 4:11 PM CDT | Flash Flood Warning | ILX | Woodford | 4 hr |
| Jul 15, 4:16 PM CDT | Tornado Warning | ILX | McLean | 29 min |
| Jul 15, 5:07 PM CDT | Special Weather Statement | ILX | Tazewell | 53 min |
| Jul 15, 5:17 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Peoria, Tazewell | 5 hr |
| Jul 15, 5:26 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 28 min |
| Jul 15, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 50 min |
| Jul 15, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 37 min |
| Jul 15, 6:17 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 43 min |
| Jul 15, 6:19 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Tazewell, Woodford | 4 hr |
| Jul 15, 6:25 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 50 min |
| Jul 15, 6:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Shelby | 44 min |
| Jul 15, 6:36 PM CDT | Tornado Warning | ILX | McLean | 39 min |
| Jul 15, 6:52 PM CDT | Flash Flood Warning | ILX | McLean, Peoria, Tazewell, Woodford | 7 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.